# SDR UIEA2025050500587

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 49,192 hours, 8,154 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW T/E LWR PNL (115U5464-1) FOUND CRACK AND DELAMINATION.( PERFORMED REPAIR AT CRACK AND DELAMINATION AREA IAW RI-57-20-17583 REV A. NO FURTHER DEFECTS NOTED. )
